# SDR DXTA2025122306266

- Difficulty date: December 23, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N351QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500237
- Aircraft time: 9,744 hours, 7,678 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 130033011
- Part serial: 1635
- Condition: Faulted
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

WHILE ON CLIMB OUT WE NOTICED A BURNING SMELL IN THE FLIGHT DECK ACCOMPANIED BY HIGH COCKPIT TEMPERATURE. SHORTLY AFTER WE RECEIVED THE DUCT 1 OVERTEMP YELLOW CAS MESSAGE. THE ECS SYSTEM SYNOPTIC PAGE SHOWED A YELLOW HX VALUE FOR THE LEFT SIDE AT 320Â°F. WE ACCOMPLISHED THE QRH PROCEDURE BUT THE CAS MESSAGE NEVER CLEARED IN THE ONE MINUTE ALLOTMENT DURING EACH QRH DECISION TREE. DUE TO THE BURNING ODOR REPORTED BY PILOTS, MCC REQUESTS THAT COCKPIT TEMP MODULATING VALVE BE REPLACED. REMOVED TEMP MODULATING VALVE & INSTALLED REPAIRED TEMPERATURE MODULATING VALVE P/N 1300330-11 S/N 1041. PERFORMED OPS CHECK, OPS CHECK OK. OBSERVED NO BURNT OR ABNORMAL SMELL. REF AMM 21-61-02.
